Continuous data dependence for an abstract Volterra integro-differential equation in Hilbert space with applications to viscoelasticity
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 1, p. 179-207
@article{ASNSP_1977_4_4_1_179_0,
     author = {Bloom, Frederick},
     title = {Continuous data dependence for an abstract Volterra integro-differential equation in Hilbert space with applications to viscoelasticity},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {1},
     year = {1977},
     pages = {179-207},
     zbl = {0342.45014},
     mrnumber = {430711},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_1_179_0}
}
Bloom, Frederick. Continuous data dependence for an abstract Volterra integro-differential equation in Hilbert space with applications to viscoelasticity. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 1, pp. 179-207. http://www.numdam.org/item/ASNSP_1977_4_4_1_179_0/

[1] C.M. Dafermos, An Abstract Volterra Equation with Applications to Linear Viscoelasticity, J. Diff. Eqs., 7 (1970), pp. 554-569. | MR 259670 | Zbl 0212.45302

[2] R.J. Knops - L.E. Payne, Growth Estimates for Solutions of Evolutionary equations in Hilbert Space with Applications in Elastodynamics, Arch. Rat. Mech. Anal., 41 (1971), pp. 369-398. | MR 330731 | Zbl 0227.35017

[3] R.J. Knops - L.E. Payne, Uniqueness in Classical Elastodynamics, Arch. Rat. Mech. Anal., 32 (1968), pp. 349-355. | MR 219261 | Zbl 0159.56201

[4] R.J. Knops - L.E. Payne, On Uniqueness and Continuous Dependence in Dynamical Problems of Linear Thermoelasticity, Int. J. Solids Structures, 6 (1969), pp. 1173-1184. | Zbl 0209.56605

[5] H.A. Levine, Logarithmic Convexity and the Cauchy Problem for some Abstract Second Order Differential Inequalities, J. Diff. Eqs., 8 (1970), pp. 34-55. | MR 259303 | Zbl 0194.13101

[6] H.A. Levine, Uniqueness and Growth of Weak Solutions to certain Linear Differential Equations in Hilbert Space, J. Diff. Eqs., 17 (1975), pp. 73-81. | MR 358014 | Zbl 0294.34044

[7] C.E. Beevers, Uniqueness and Stability in Linear Viscoelasticity, ZAMP, 26 (1975), pp. 177-186. | MR 366154 | Zbl 0314.73035

[8] C.E. Beevers, Some Continuous Dependence Results in the Linear Dynamic Theory of Anisotropic Viscoelasticity, Journal de Mécanique, 14 (1975), pp. 1-13. | MR 386404 | Zbl 0324.73031

[9] A.C. Murray - M.H. Protter, The Asymptotic Behavior of Solutions of Second Order Systems of Partial Differential Equations, J. Diff . Eqs., 13 (1973), pp. 57-80. | MR 328291 | Zbl 0257.35017

[10] R.J. Knops - L.E. Payne, Continuous Data Dependence for the Equations of Classical Elastodynamics, Proc. Camb. Phil. Soc., 66 (1969), pp. 481-491. | MR 270604 | Zbl 0184.51004

[11] F. Bloom, Continuous Dependence on Initial Geometry for a Class of Abstract Equations in Hilbert Space, to appear in the J. Math. Anal. Appl. | MR 442401 | Zbl 0347.35024

[12] W.A. Day, On the Monotonicity of the Relaxation Functions of Viscoelastic Materials, Proc. Camb. Phil. Soc., 67 (1970), pp. 503-508. | MR 250545 | Zbl 0202.25302

[13] F. Bloom, On Stability in Linear Viscoelasticity, Mechanics Research Communications, 3 (1976), pp. 143-150. | Zbl 0367.73051

[14] F. Bloom, Growth Estimates for Solutions to Initial-Boundary Value Problems in Viscoelasticity, to appear in the J. Math. Anal. Appl. | Zbl 0361.45010

[15] F. Bloom, Stability and Growth Estimates for Volterra Integrodifferential Equations in Hilbert Space, Bull. A.M.S., 82 (1976), # 5. | Zbl 0329.45016